# SDR CA010727001

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,893 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Turbine
- Part number: R34665
- Condition: Cracked
- Location: Cooler Blower
- Part time: 9,209 hours
- Component: Cooler Blower, 2040625401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION ON BLOWER ASSY. EXAMINE BLOWER ASSY & FOUND TWO CRACKS ON THE ROOT OF TWO BLADE.
